Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 19, Issue 3, 2017
Metadata
 

Singularities of the moduli space of level curves
Alessandro Chiodo and Gavril Farkas
pp. 603–658
Abstract | Full-Text PDF (466 KB) | Metadata

Extending the Prym map to toroidal compactifications of the moduli space of abelian varieties (with an appendix by Mathieu Dutour Sikirić)
Sebastian Casalaina-Martin, Samuel Grushevsky, Klaus Hulek and Radu Laza
pp. 659–723
Abstract | Full-Text PDF (416 KB) | Metadata

Hypercube percolation
Remco van der Hofstad and Asaf Nachmias
pp. 725–814
Abstract | Full-Text PDF (535 KB) | Metadata

Positively oriented matroids are realizable
Federico Ardila, Felipe Rincón and Lauren Williams
pp. 815–833
Abstract | Full-Text PDF (221 KB) | Metadata

Rational reductions of the 2D-Toda hierarchy and mirror symmetry
Andrea Brini, Guido Carlet, Stefano Romano and Paolo Rossi
pp. 835–880
Abstract | Full-Text PDF (338 KB) | Metadata

Sparse recovery under weak moment assumptions
Guillaume Lecué and Shahar Mendelson
pp. 881–904
Abstract | Full-Text PDF (215 KB) | Metadata

Perturbations of geodesic flows by recurrent dynamics
Marian Gidea and Rafael de la Llave
pp. 905–956
Abstract | Full-Text PDF (334 KB) | Metadata